# SDR CA130919004

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,294 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH FOR RWY 18, CREW EXPERIENCE A FLAP/SLAT FAILURE AND DID A GO AROUND.  NO FAULTS ON ARRIVAL CMC INTERIGATED FAULT MSGS  TROUBLESHOOTING CARRIED OUT IAW FIM 27-36-00-810-877-A00 AND 27-36-00-810-860-A00 IS A TRANSITORY CONDITION OF THE CONS SERVICE.
